# SDR PLGA981215

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362BE
- Make and model: Saab 340B
- Aircraft serial: 340B291
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102CP2AF
- Condition: Failed
- Location: Oat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 6241 - CREW REPORTED OAT CAUTION LIGHT AFTER GEAR RETRACTION.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE OAT PROBE.  A/C RETURNED TO SERVICE.  (M)
